Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

About 2 years ago my doctor gave me the accutane medication. It worked well and for a good period of time I had no acne at all. Now though about every few months or so I get smallish break outs, nothing like what I had before but still something I much rather live with out none the less. The limited acne I get now is no where near sevear enough to warrant more accutane so what I am inqureing to is what is something good to stop these break outs. I currently use spector gel and a bp cream once to twice a day but this doesn’t seem to help. I’ve seen some info on retina A gel as an effective treatment for acne, but I’m open to anything that works.

Thanks.

Share this post


Link to post
Share on other sites
i think you should try retin a.

Have you experience with this yourself? I've read a bit that retin a will cause break outs for the first few months of use and will irritate ones skin. Considering that I only get these break outs once evey few months it wouldn't seem worth that to cure them. Is there any other treatments that wouldn't have as sevear side effects, even if at the cost of some effectiveness.

Share this post


Link to post
Share on other sites

i was on retin a before accutane, it does take a while to see results, but it should work out well for you. you just need to be patient.

Share this post


Link to post
Share on other sites

accutane wears off for some people, just ask your doctor or a derm about it. theres plenty they can do afterwards.

sometimes people go back on tane on low dosages.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×